# SDR AALA202306277621

- Difficulty date: June 20, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N9019F
- Make and model: Airbus A319-115
- Aircraft serial: 6154
- Aircraft time: 25,480 hours, 11,566 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Arm
- Condition: Worn
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: VERTICAL STABILIZER RUDDER HINGE ARM BEARING #3 HAS 8 EACH FASTENER HOLES OUT OF ROUND ON THE LOWER FORK END. REPLACED HINGE ARM ASSEMBLY PER SRM 51-42-11.
